# SDR SWAA2017091416345

- Difficulty date: September 11, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 45,505 hours, 26,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY BULLNOSE LIGHT INOPERATIVE AT ROW 18.  REPLACED THE LAMPS IAW SIP.
